# SDR DALA2023071105598

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 24,734 hours, 9,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4872170) R1 DOOR EMER EXIT LT AND RH FIRST CLASS SEAT AISLE LTS WOULD NOT ILLUMINATE. R&R EMERGENCY LIGHT BATTERY PACK AT STATION 178 (FWD PACK) IAW B737 AMM 33-51. OPS CHECK GOOD.
